N. Erkurşun-Özcan And N. A. Gezer, "Unbounded asymptotic equivalences of operator nets with applications," Positivity , vol.23, no.4, pp.829-851, 2019
Erkurşun-Özcan, N. And Gezer, N. A. 2019. Unbounded asymptotic equivalences of operator nets with applications. Positivity , vol.23, no.4 , 829-851.
Erkurşun-Özcan, N., & Gezer, N. A., (2019). Unbounded asymptotic equivalences of operator nets with applications. Positivity , vol.23, no.4, 829-851.
Erkurşun-Özcan, Nazife, And Niyazi Anıl Gezer. "Unbounded asymptotic equivalences of operator nets with applications," Positivity , vol.23, no.4, 829-851, 2019
Erkurşun-Özcan, Nazife And Gezer, Niyazi A. . "Unbounded asymptotic equivalences of operator nets with applications." Positivity , vol.23, no.4, pp.829-851, 2019
Erkurşun-Özcan, N. And Gezer, N. A. (2019) . "Unbounded asymptotic equivalences of operator nets with applications." Positivity , vol.23, no.4, pp.829-851.
@article{article, author={Nazife Erkurşun-Özcan And author={Niyazi Anıl Gezer}, title={Unbounded asymptotic equivalences of operator nets with applications}, journal={Positivity}, year=2019, pages={829-851} }